An index for invariant elliptic operators, $K$-theory, and representations of Lie groups
Doklady Akademii Nauk, Tome 268 (1983) no. 3, pp. 533-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_268_3_a3,
author = {G. G. Kasparov},
title = {An index for invariant elliptic operators, $K$-theory, and representations of {Lie} groups},
journal = {Doklady Akademii Nauk},
pages = {533--537},
year = {1983},
volume = {268},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_268_3_a3/}
}
G. G. Kasparov. An index for invariant elliptic operators, $K$-theory, and representations of Lie groups. Doklady Akademii Nauk, Tome 268 (1983) no. 3, pp. 533-537. http://geodesic.mathdoc.fr/item/DAN_1983_268_3_a3/